# SDR DALA1113969873

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STA 1209 L13R FRAME WEB CRACKED.  REPAIRED CRACKED WEB AT AFT ACC COMPT IAW DC-9 SRM 51-70-4  FIG 2.  REMOVED CRACKED WEB SECTION FROM STR 10R-14 STA 1209.  FABRICATED NEW WEB SECTION.  ALODINED, PRIMED, INSTALLED WEB ATTACH PARTS IAW ERA 8788 AND SRM 51-70-4.  WEIGHT OF REPAIR PARTS IS 2.9 LBS IAW SCALE H7322 DUE DATE 17 JUN 11..040 7075T6 LOT 1023415 NDT SPM 06-10-01.001.  REQUIRED INSPECTION COMPLETED.
